# SDR A6WA200840593

- Difficulty date: September 29, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Engine: Ge CF34*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Air Con Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED OILY ODOR COMING FROM AIR CONDITIONING, BOTH PACS IN ENGINE OR APU AS AIR SOURCE, STRONGER WHEN DUCT TEMP IS HOTTER. REMOVED AND REPLACED RT ACM WATER SEPARATOR COALESCER BAG, REACTIVATED LT AND RT PACKS AND OVERBOARD EXHAUST SOV, OPS CHECK GOOD IAW AMM 21-51-00. REMOVED FROM MEL. (K)
